# SDR AALA201707149014

- Difficulty date: July 12, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 57,107 hours, 14,040 cycles
- System (JASC): 7603 · Power Lever
- Part: Sensor
- Condition: Faulted
- Location: Trans Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, RIGHT ENGINE THRUST,  EPR, N1, EGT, N2, N3 AND FUEL FLOW ALL ROLLED BACK.  ENGINE ANTI-ICE WAS NOT TURNED ON. THRUST WAS RECOVERED BY PUSHING UP THRUST LEVER.   REMOVED AND REPLACED RIGHT ENGINE TRANSIENT PRESSURE SENSOR UNIT AND FUEL FLOW GOVERNOR IAW MCM CARD 73-94-01.  OPS CHECKED GOOD.
